# SDR AALA202309299139

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323
- Aircraft serial: 32439
- Aircraft time: 31,967 hours, 3,682 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR IN FIRST AND BUSINESS CLASS. RECIRCULATION FAN STATUS MESSAGE CAME ON, MEANING RECIRCULATION FAN WAS OVERHEATING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
